Authors: Dragović, Vladimir 
Shramchenko, Vasilisa
Affiliations: Mechanics 
Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Deformations of the Zolotarev polynomials and Painlevé VI equations
Journal: Letters in Mathematical Physics
Volume: 111
Issue: 3
First page: 75
Issue Date: 25-May-2021
Rank: ~M22
ISSN: 0377-9017
DOI: 10.1007/s11005-021-01415-z
Abstract: 
The aim of this paper is to introduce new type of deformations of domains in the extended complex plane with a marked point and associated Green functions, the so-called iso-harmonic deformations in the first nontrivial case of doubly connected domains and to study their isomonodromic properties. We start with the Zolotarev polynomials, which are a particular case of generalized Chebyshev polynomials, namely minimal polynomials on two intervals. We introduce a deformation of elliptic curves which support Zolotarev polynomials and relate it to the Painlevé VI equations. Then, we transport these considerations into the realm of potential theory of annular domains. We deform these domains and the poles of the associated Green functions in a specific new way, by keeping invariant the corresponding harmonic measure of the boundary circles. We deduce that the critical points of the Green functions under such deformations solve a Painlevé VI equation.
Keywords: Abelian differentials | Annular domains | Elliptic curves | Green functions | Harmonic measures | Okamoto transformations | Painlevé VI equations | Zolotarev polynomials
Publisher: Springer Link

Show full item record

Page view(s)

19
checked on Aug 14, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.